MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; MONITOR CARRIER

STERIS CORPORATION HARMONYAIR; MONITOR CARRIER
Model Number MONITOR CARRIER
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician inspected the harmonyair monitor carrier and found the retention latches on the front cap cover to be damaged.As the retention latches were damaged, this caused the cover to detach and fall.The technician installed a new cap cover, tested the function and operation of the harmonyair monitor carrier, and confirmed it to be operational; the unit was returned to service.Through follow-up with user facility technicians, user facility personnel were raising the monitor carrier too high towards the ceiling subsequently causing the device to contact the ceiling.The damaged observed to the cap cover retention latches can be attributed to the device impacting the ceiling.The operator manual states (pg.12), "caution - possible equipment damage -avoid damage to equipment by articulating (do not approach stops roughly; avoid collisions with other equipment) the equipment slowly and evenly." the steris account manager offered in-service training on the proper use and operation of the harmonyair monitor carrier and is awaiting a response.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure a cap cover from their harmonyair monitor carrier detached and fell into the sterile field subsequently causing a procedure delay.The sterile field was reestablished, and the patient procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
The steris account manager counseled the user facility personnel on the proper use and operation for the harmonyair monitor carrier specifically not bumping the device into other equipment or ceiling.
 
Additional Manufacturer Narrative
Udi related data quality updates only - alignment with gudid.

Brand Name
HARMONYAIR
Common Device Name
MONITOR CARRIER
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key18112244
Report Number1043572-2023-00160
Device Sequence Number7863352
Product Code FQO
UDI-Device Identifier00724995153472
UDI-Public(01)00724995153472(11)230123(21)0423R003585655
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMONITOR CARRIER
Device Catalogue NumberHCLP160001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer10/11/2023
Not provided
Initial Report FDA Received Date11/10/2023
Supplement Report FDA Received Date01/11/2024
01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown